# SDR AWXA200200029

- Difficulty date: January 2, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654881138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-17 CHECK CORROSION WAS FOUND ON FLOORBEAM UPPER FLANGE AT BS 986, RBL 3 TO LBL 18.  REMOVED DAMAGED AREA OF FLOORBEAM UPPER T-CHORD AT BS 986, RBL 3 TO LBL 50.  FABRICATED 2 SPLICE STRAPS AND REPAIR ANGLES AND NEW UPPER T-CHORD AND INSTALLED REPAIRS IAW AWA ER 03-5310-02011-ES4.
